My sister was diagnosed with Parkinson's Disease. Her Doctor put her on strong medication to control the trembling. Now she is suffering with severe sinusitis and everything her Doctor has given her has not helped. She has consulted several other Doctors but nothing they have prescribed for her has helped. Also Her Saliva Glands are producing to much saliva that is getting her very depressed. Her health is really starting to deteriorate both mentally and physically. I appreciate anyone that could have some good advice that might help her.
There are meds that can dry that up her saliva so she isn't drooling. Many parkinsons meds can cause side effects that seem to be sinusitis. Is she seeing a neurologist? My advice to you would be to look up the medications she is on, and read the side effects. Often times these drugs can cause some side effects that can cause some problems on their own.
There is a lot of info on the net about Parkinson's too, that can help you. You might want to start here... michaeljfox.org/understanding-parkinsons/partners-in-parkinsons.html?gclid=CMHwtuumgsMCFYtr7AodlXMAyw
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sinusitis - I am new here,t joined Support Group because I am desperate for some help and feedback.?
Posted 19 Mar 2011 • 2 answers
Posted 21 Feb 2013 • 5 answers
Posted 20 Jul 2013 • 1 answer
Posted 31 Jul 2014 • 1 answer
Posted 9 Sep 2016 • 2 answers